Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes difficulty swallowing water with facial acne, whiteheads, leg cramps and swollen face?

Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4232 Questions

default
Posted on Fri, 8 Jun 2018 in Medicines and Side Effects
Question: My dear friend is in Abbot hospital as we speak. He doesn't have a diagnosis and the Dr. has told us he doesn't know what's causing the symptoms. He has gone thru several antibiotics and lots of Prednizone.
He had problems opening his mouth initially. Then his muscles in his legs cramped up to the point where he could not walk. His skin broke into achene with many white heads all over his body. His face and arms and legs swell up. He has trouble swallowing water unless he tips his head to the side. ???Please help my friend.
doctor
Answered by Dr. Prof. Kunal Saha 9 hours later
Brief Answer:
Possible pathophysiology mentioned

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. Your question has been lying around quite a while but like your friend's treating physician, our doctors too do not have a easy diagnosis or solution. I would put down whatever I can make out from the description that you have provided.

The problem seems to be neuromuscular, possibly with an autoimmune component. This is the reason that prednisolone has been prescribed. This possibly has been precipitated by a viral infection. However, an antibiotic has been given just to be safe. Moreover, a bacterial infection could be the cause of the boils that have appeared all over the body. In such a situation a thorough correlation would be needed. I would insist you to procure the reports and medical notes and to upload them. Based on that I would be able to guide you further.

I would await your response. Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Prof. Kunal Saha 33 hours later
I cannot access the medical notes you ask for as this is a friend of mine and I have no access to his information. At this point, I will wait for the Lord God's decision and allow his intervention.
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Hope for the best

Detailed Answer:
Do not hesitate to contact me back if you ever need any further inputs from me. Let me know and I would try to help you to the best of my abilities.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on